# SDR CA110120005

- Difficulty date: January 5, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 11,332 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Insulator
- Condition: Dislodged
- Location: Igniter
- Component: Igniter, CH34745
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INNER CERAMIC INSULATOR FOUND TO BE LOOSE, FOUND DURING VISUAL INSP BY SHAKING IGNITOR VIGOROUSLY.  IGNITOR STILL WORKS BUT CONCERN OF INNER CERAMIC DISLODGING WAS REASON FOR THE REPLACEMENT OF THE IGNITORS.
